# SDR MASA2021012200025

- Difficulty date: January 22, 2021
- Submitted: January 23, 2021
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 24,640 hours, 21,451 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FLAMEOUT 10000FT (EMER DECLARED).  REPLACED RT FADEC.
